# SDR SIMA20130625005

- Difficulty date: June 25, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 23,924 hours, 20,312 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CENTER SILL IS CORRODED.  REMOVED AND INSTALLED NEW SERVICE DOOR CENTER SILL IAW SRM 51-40-02.
